Home | Contact | Sitemap | Privacy Policy | Terms and conditions
User Name
Sertraline / Zoloft / Lustral Post here any messages about sertraline
Thread Tools Display Modes
Old 20-03-09, 23:10
cedlong cedlong is offline
Join Date: Mar 2008
Posts: 45
Sertraline increase = dizziness?

Hello there,
I've been taking 75mg of Sertraline and 30mg Mirtazapine for some time.

Recently, the light-headed feeling I have all the time (which I think is stress-related) has become worse, and I am thinking of going back to the doctor regarding increase Sertraline to 100mg/day.

I've tried this before but have felt so tired and dizzy in the first week or two that I reverted to 75mg again.

Has anyone got experience of passing through the first two weeks of an increase? Does the dizziness go?

Please advise, I feel so awful!
Reply With Quote
Old 26-03-09, 16:31
pinkpiglet's Avatar
pinkpiglet pinkpiglet is offline
Intermediate Member
Join Date: Sep 2008
Posts: 775
Re: Sertraline increase = dizziness?

I'v been taking sertraline for 14 days now and quite frankly, the dizziness is getting worse!! I'v always suffered from dizziness due to my anxiety and underactive thyroid but this is different. Its constant, wether i'm sat down, laid down or walking about. The dizziness and light headedness just wont go away! I'm also exremely tired and have no mojo!!

I'm hoping that once these meds settle down it will go away but i am only prepared to put up with it a little longer. I am only on 25mg.
Reply With Quote
Old 30-03-09, 12:16
cedlong cedlong is offline
Join Date: Mar 2008
Posts: 45
Re: Sertraline increase = dizziness?


I'm sorry your dizziness is bad. I went to the doctor today and I'm starting an increase from 75mg to 100mg. Mine has been bad for ages and so I'm trying more Sertraline. Please let me know how you get on.

Reply With Quote
Old 30-03-09, 14:10
Peppercat Peppercat is offline
Join Date: Feb 2009
Posts: 26
Re: Sertraline increase = dizziness?

Hi there, I have been on Sertraline for just over 3 weeks and have been increased in that time from 50mg to 75mg to 100mg all times I have had dizziness - it has worn off but I still have increased anxiety & my depression is still there. I know it takes time, but how long did it take to make a difference to you? Have tried 2 other ad's with no joy. So am getting a bit desperate for a result!
Reply With Quote
Old 31-03-09, 20:16
cedlong cedlong is offline
Join Date: Mar 2008
Posts: 45
Re: Sertraline increase = dizziness?

Hi there,

I tried Prozac first but it didn't suit me. I've been taking Sertraline for about 5 years and it has helped a lot. It's not a cure, though. I'm glad your dizziness has gone. Keep at it - it takes a few weeks to start working.

I am now on day 2 of 100mg and feel less dizzy already. But I have a bad headache, which I remember is a side effect.

Keep us posted on your progress!
Reply With Quote

dizziness, increase, sertraline

Currently Active Users Viewing This Thread: 1 (0 members and 1 guests)
Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
Should I Increase or Stick? nicgrace Fluoxetine / Prozac 4 18-11-08 15:02
increase of meds clareandjohn96 Fluoxetine / Prozac 3 10-11-08 19:54
Do I need to increase the dose? rickb Citalopram / Celexa 4 05-11-08 08:53
increase the dose ?????? becs Citalopram / Celexa 0 23-09-08 19:46
should I increase my meds? hopeful Medication 4 28-11-07 10:49

Powered by vBulletin® Version 3.8.4
Copyright ©2000 - 2018, Jelsoft Enterprises Ltd.